Year 2015, Volume , Issue 8, Pages 78 - 91 2015-09-01

TOPOLOGY SPECTRUM OF A KU-ALGEBRA

Samy Mohammed Mostafa [1] , Abdelaziz Elazab Radwan [2] , Fayza Abelhalim Ibrahem [3] , Fatema Faisal Kareem [4]


–The aim of this paper is to study the Zariski topology of a commutative KU-algebra. Firstly, we introduce new concepts of a KU-algebra, such as KU-lattice, involutory ideal and prime ideal and investigate some basic properties of these concepts. Secondly, the notion of the topology spectrum of a commutative KU-algebra is studied and several properties of this topology are provided. Also, we study the continuous map of this topological space
–KU-algebra, KU-lattice, involutory ideal, prime ideal, topology spectrum
Other ID JA99SR95CH
Journal Section Research Article
Authors

Author: Samy Mohammed Mostafa

Author: Abdelaziz Elazab Radwan

Author: Fayza Abelhalim Ibrahem

Author: Fatema Faisal Kareem

Dates

Publication Date : September 1, 2015

Bibtex @ { jnt381205, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2015}, volume = {}, pages = {78 - 91}, doi = {}, title = {TOPOLOGY SPECTRUM OF A KU-ALGEBRA}, key = {cite}, author = {Mostafa, Samy Mohammed and Radwan, Abdelaziz Elazab and Ibrahem, Fayza Abelhalim and Kareem, Fatema Faisal} }
APA Mostafa, S , Radwan, A , Ibrahem, F , Kareem, F . (2015). TOPOLOGY SPECTRUM OF A KU-ALGEBRA. Journal of New Theory , (8) , 78-91 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34501/381205
MLA Mostafa, S , Radwan, A , Ibrahem, F , Kareem, F . "TOPOLOGY SPECTRUM OF A KU-ALGEBRA". Journal of New Theory (2015 ): 78-91 <https://dergipark.org.tr/en/pub/jnt/issue/34501/381205>
Chicago Mostafa, S , Radwan, A , Ibrahem, F , Kareem, F . "TOPOLOGY SPECTRUM OF A KU-ALGEBRA". Journal of New Theory (2015 ): 78-91
RIS TY - JOUR T1 - TOPOLOGY SPECTRUM OF A KU-ALGEBRA AU - Samy Mohammed Mostafa , Abdelaziz Elazab Radwan , Fayza Abelhalim Ibrahem , Fatema Faisal Kareem Y1 - 2015 PY - 2015 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 78 EP - 91 VL - IS - 8 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory TOPOLOGY SPECTRUM OF A KU-ALGEBRA %A Samy Mohammed Mostafa , Abdelaziz Elazab Radwan , Fayza Abelhalim Ibrahem , Fatema Faisal Kareem %T TOPOLOGY SPECTRUM OF A KU-ALGEBRA %D 2015 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 8 %R %U
ISNAD Mostafa, Samy Mohammed , Radwan, Abdelaziz Elazab , Ibrahem, Fayza Abelhalim , Kareem, Fatema Faisal . "TOPOLOGY SPECTRUM OF A KU-ALGEBRA". Journal of New Theory / 8 (September 2015): 78-91 .
AMA Mostafa S , Radwan A , Ibrahem F , Kareem F . TOPOLOGY SPECTRUM OF A KU-ALGEBRA. JNT. 2015; (8): 78-91.
Vancouver Mostafa S , Radwan A , Ibrahem F , Kareem F . TOPOLOGY SPECTRUM OF A KU-ALGEBRA. Journal of New Theory. 2015; (8): 91-78.

Authors of the Article
Samy Mohammed Mostafa [1]
Abdelaziz Elazab Radwan [2]
Fayza Abelhalim Ibrahem [3]
Fatema Faisal Kareem [4]